# SDR REXA2020033000371

- Difficulty date: March 4, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 27,800 hours, 19,093 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT F.S. 319 HAS CORROSION ON THE OUTBOARD CAP AND THE WEB BETWEEN STR 26L AND STR 27
REMOVED CORRODED FRAME SEGMENT AT F.S. 319. FABBED LOCATED AND DRILLED NEW FRAME SEGMENT AND INSTALLED AT F.S. 319 IAW CRJ 900 SRM 53-00-06-201-006-A01. WVAC
